Hypospadias - Anyone else have this problem

Hermelinda - posted on 05/25/2012 ( 1 mom has responded )




My son had hypospadias surgery about a month and a half ago. He was doing really well until this past week. He is complaining of burning sensation in his penis when he has to urinate. The dr. gave him an antibiotic for infection and this is the second day he has been on the medicine and he is still complaining of pain.
The dr. wants to rule everything out before they would have to put him under again to find the problem. Has anyone else had this problem with their child?



Tara - posted on 05/27/2012




It sounds like he may have a slight infection which would be why the doctor gave him the antibiotics. Unfortunately, with most antibiotics you won't see the effects of them for a couple of days into taking them.

What I would recommend is making sure your son's penis is kept very clean and ensure it is dry after he urinates. My daughter has eczema and if we don't keep her really dry the rash can cause pain.

You could also give him children's Tylenol or Advil if he is having a great deal of pain. If he is still having pain after he has been on the antibiotics for 2-3 days then I would consider taking him back in to the doctor, just for peace of mind if nothing else.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms